# SDR AALA20000725

- Difficulty date: May 2, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS BETWEEN FIRST CLASS AND COACH SHORTED.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHTS CONDUCTOR WIRE BETWEEN FIRST CLASS AND COACH.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
